# SDR SWAA2020031642452

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 46,308 hours, 27,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS OVERWING EXIT SIGN ON RIGHT SIDE LOWER "LIGHT MISSING COVER"         RE-INSTALLED LENS IAW AMM 33-51-04 OPS CHK GOOD NO DEFECT NOTED
